# SDR CALA2015110394785

- Difficulty date: October 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Engine: Iae V2522A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO NOSE GEAR DOOR DOWN INDICATION.  REPLACED 31GA, LUBED GEAR ASSEMBLY & RIGGED GEAR DOORS.  SWUNG GEAR 7 TIMES, NO FAULTS NOTED.  SAFETIED & SEALED.
